A pensioner died after accidentally overdosing on her prescription medication, a coroner ruled.
Maureen Clarke, of Draycott Place, Dronfield Woodhouse, passed away aged 75.
A Chesterfield coroners' court inquest heard Ms Clarke unintentionally overdosed on levetiracetam and primidone.
The former secretary suffered cardiorespiratory depression and slipped into a coma.
Coroner Kathryn Hayes said: "On September 12, 2017, Ms Clarke collapsed at home after inadvertently taking an overdose of her prescription medication.
"She died later that morning in Chesterfield Royal Hospital.
"She had recently experienced episodes of confusion due to a urine infection.
"There were no failings in either her medical care or the support provided to her by friends and home carers."
Ms Hayes concluded Ms Clarke's death was accidental.
Advice on medication overdoses
Medication overdoses are the most common type of poisoning in the UK.
If someone takes too much of a medicine, they may experience symptoms specific to the medication taken as well as general symptoms including feeling and being sick, diarrhoea and dizziness.
If you've taken more than the recommended maximum dose, go to your nearest accident and emergency department (A&E) as soon as possible.
Go to A&E even if you're feeling well.